Library Header Image
LSE Research Online LSE Library Services

Stochastic difference equations with non-integral differences

Robinson, Peter (1974) Stochastic difference equations with non-integral differences. Advances in Applied Probability, 6 (3). pp. 524-545. ISSN 0001-8678

Full text not available from this repository.


As an alternative to conventional discrete time models for stochastic processes that fluctuate within the sampling interval, we propose difference equations containing non-integral lags. We discuss the problems of stability, identification and estimation, for which an approximate model is needed. Least squaresa pplied to an approximateF ourier-transformedm odel yields estimators of the coefficients that are consistent with respect to the true model under some conditions. The conditions are weak when the model contains predetermined variables that obey an "aliasing condition"; estimators of the lags as well as coefficients can then be found that are consistent, efficient and satisfy a central limit theorem. Optimal estimators for stochastic differencedifferential equations are also available.

Item Type: Article
Official URL:
Additional Information: © 1974 Applied Probability Trust
Divisions: Economics
Subjects: H Social Sciences > HA Statistics
H Social Sciences > HB Economic Theory
Q Science > QA Mathematics
JEL classification: C - Mathematical and Quantitative Methods > C0 - General > C01 - Econometrics
Date Deposited: 27 Apr 2007
Last Modified: 15 May 2024 23:24

Actions (login required)

View Item View Item